Alert archive / Pennsylvania / Areal Flood Warnings in 2017
Areal Flood Warning 31, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Oct 29, 2017, 10:01 PM EDT for 4 counties in Pennsylvania; Hunterdon County, Mercer County, New Jersey. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 29, 2017, 10:01 PM EDT (02:01 UTC)
- Expired
- Oct 30, 2017, 4:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hunterdon County, NJ, Mercer County, NJ, Bucks County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 62 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 29, 10:11 PM EDT | HEAVY RAIN 2.52 | Maple Glen, PA | |
| Oct 29, 11:41 PM EDT | FLOOD | 1 Sse South Philadelphi, PA | FLOODING ON I-95 BETWEEN PHILADELPHIA INTERNATIONAL AIRPORT AND I-76. LANE RESTRICTIONS IN PLACE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 2.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 176 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 463 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 355 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.1
The text
As transmitted.
727
WGUS41 KPHI 300201
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
1001 PM EDT SUN OCT 29 2017
NJC019-021-PAC017-045-091-101-300800-
/O.NEW.KPHI.FA.W.0031.171030T0201Z-171030T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hunterdon NJ-Mercer NJ-Montgomery PA-Bucks PA-Philadelphia PA-
Delaware PA-
1001 PM EDT SUN OCT 29 2017
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for...
Hunterdon County in northwestern New Jersey...
Mercer County in central New Jersey...
Montgomery County in southeastern Pennsylvania...
Bucks County in southeastern Pennsylvania...
Philadelphia County in southeastern Pennsylvania...
Eastern Delaware County in southeastern Pennsylvania...
* Until 400 AM EDT Monday
* At 1000 PM EDT, Doppler radar indicated that rainfall rates were
on the decrease. However, 1 to 3 inches of rain fell in the
region. Runoff from the heavy rain will cause flooding of
roadways, areas of poor drainage, and small streams and creeks.
* Some locations that could experience flooding include...
Philadelphia, Trenton, Camden, Bensalem, Ewing, Norristown,
Chester, Pottstown, Phoenixville, Lansdale, West Norriton, East
Norriton, Princeton, Yeadon, Bristol, Quakertown, Perkasie,
Doylestown, Byram and Conshohocken.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4024 7449 4018 7461 4014 7459 4019 7470
3996 7513 3988 7515 3984 7536 4007 7536
4014 7551 4024 7560 4024 7570 4045 7553
4042 7549 4078 7488 4071 7472 4058 7471
4051 7480 4038 7473 4038 7462 4033 7462
$$
Iovino2 follow-up statements
380
WGUS81 KPHI 300443
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
1243 AM EDT MON OCT 30 2017
NJC019-021-PAC017-045-091-101-300800-
/O.CON.KPHI.FA.W.0031.000000T0000Z-171030T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hunterdon NJ-Mercer NJ-Montgomery PA-Bucks PA-Philadelphia PA-
Delaware PA-
1243 AM EDT MON OCT 30 2017
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM EDT FOR
HUNTERDON...MERCER...MONTGOMERY...BUCKS...PHILADELPHIA AND EASTERN
DELAWARE COUNTIES...
At 1232 AM EDT, Doppler radar and automated rain gauges indicated
heavy rain across the warned area yesterday with rainfall amounts
generally between 1.5 and 3 inches. Locally higher amounts of 3 to 5
inches were reported near the I-78 corridor in northwestern New
Jersey. Runoff from the heavy rain will cause flooding of roadways,
areas of poor drainage, and small streams and creeks.
Some locations that could experience flooding include...
Philadelphia, Trenton, Camden, Bensalem, Ewing, Norristown, Chester,
Pottstown, Phoenixville, Lansdale, West Norriton, East Norriton,
Princeton, Yeadon, Bristol, Quakertown, Perkasie, Doylestown, Byram
and Conshohocken.
The river gauge along the Neshanic River at Reaville was above flood
stage at 7.2 ft but appears to have crested around midnight.
The Pennypack Creek river gauge in Philadelphia was at 6.9 ft at
1230 AM and could reach flood stage of 7.0 ft overnight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 4024 7449 4018 7461 4014 7459 4019 7470
3996 7513 3988 7515 3984 7536 4007 7536
4014 7551 4024 7560 4024 7570 4045 7553
4042 7549 4078 7488 4071 7472 4058 7471
4051 7480 4038 7473 4038 7462 4033 7462
$$
JRK561
WGUS81 KPHI 300755
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
355 AM EDT MON OCT 30 2017
NJC019-021-PAC017-045-091-101-300805-
/O.EXP.KPHI.FA.W.0031.000000T0000Z-171030T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hunterdon NJ-Mercer NJ-Montgomery PA-Bucks PA-Philadelphia PA-
Delaware PA-
355 AM EDT MON OCT 30 2017
...THE FLOOD WARNING WILL EXPIRE AT 400 AM EDT FOR HUNTERDON...
MERCER...MONTGOMERY...BUCKS...PHILADELPHIA AND EASTERN DELAWARE
COUNTIES...
The heavy rain has ended and flood waters have receded, no longer
posing a threat to life or property. Please continue to heed any road
closures.
LAT...LON 4024 7449 4018 7461 4014 7459 4019 7470
3996 7513 3988 7515 3984 7536 4007 7536
4014 7551 4024 7560 4024 7570 4045 7553
4042 7549 4078 7488 4071 7472 4058 7471
4051 7480 4038 7473 4038 7462 4033 7462
$$
CMSWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Oct 29, 9:42 PM EDT, 19 minutes earlier.
Area forecast discussion, Oct 29, 9:42 PM EDT, 19 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
942 PM EDT Sun Oct 29 2017
.SYNOPSIS...
Rapidly intensifying low pressure will move across our area
overnight and then to our north through Monday morning. One
cold front passes through the region Monday afternoon, followed
by a stronger cold front Monday night. Cold high pressure works
its way across the region Tuesday through Wednesday, then moves
offshore on Wednesday. A warm front develops and passes through
the region behind the departing high Wednesday night. A cold
front will slowly work its way across the area for the end of
the week, followed by high pressure for at least part of the
weekend.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
A 01z surface analysis placed a 983 mb low pressure center just
off the coast of Ocean County New Jersey. The water vapor imagery
shows an impressive mid level trough in the Mid-Atlantic region
taking on a negative tilt. This along with a strong jet stream
aloft is resulting in strong upper-level divergence across the
region. Therefore, a large area of rain some of which is heavy
continues to move across the area. The pivot point however
continues to quickly move northward across Delmarva.
Plenty of rain falling across the region as tropical moisture gets
entrained into the system, and reports so far indicate 1 to 4 inches
has fallen. While the rainfall rates are increased at times,
any flooding may be more of the longer duration as opposed to
the flash flooding type. We will however continue the flash
flood watch as is given some additional moderate to heavy rain.
As the deep surface low tracks north-northwestward through the
overnight, sharp pressure rises along with developing cold air
advection in its wake will combine with increased mixing. This
will result in a rapid increase in the west-northwest winds
overnight and therefore a wind advisory is continued for gusts
up to 50 mph occurring mainly toward daybreak. The strongest
winds should occur first across the southern regions of our
area.
The hourly temperature, dew point and wind grids were adjusted based
on the latest observations, then some of the LAMP guidance was
blended in for a time to assist. The Pops were adjusted a bit as an
eventual dry slot should overspread at least the southern and
eastern areas overnight allowing for a more showery pattern.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
The very deep low pressure system will be north of the area
Monday morning. Strong west to northwest winds will be gusty (up
to 50 mph) during the morning, before a slow decrease in the
winds during the afternoon. A drier and colder airmass will be
sweeping across the area too. Lingering showers across the nrn
half of the area before 8 a.m. will quickly come to an end by
noon (at the latest). Clouds will decrease from S to N too, with
mostly sunny skies in most areas by afternoon. Temperatures
will reach highs mostly in the mid/upper 50s.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Winds continue to diminish to less than 10 mph Monday evening.
A secondary cold front will pass through the region Monday
night, and then cold high pressure will build into the region
from the west. Frost is possible for some of the areas that are
still in their growing season in NJ and PA, as lows Monday night
will drop into the low to mid 30s for the Poconos and northern
NJ, and in the upper 30s to low 40s for the rest of southern NJ
and southeast PA. Lows will be in the low to mid 40s for the
Delmarva. Dry on Tuesday with highs generally in the 50s, and
then a colder night is on tap for Tuesday night, with lows in
the upper 20s for the Poconos, and in the low to mid 30s for
most of NJ and southeast PA. The urban corridor from Trenton to
Wilmington will be several degrees warmer, generally in the
upper 30s to low 40s, and lows will be in the mid to upper 30s
in the Delmarva. Depending on how radiational cooling develops,
it is possible for temperatures to be even colder than this, and
possible for the growing season to end in several more areas.
The caveat to the low temperature forecast Tuesday night is
that high pressure will pass through the region, and mid and
high clouds associated with a developing warm from to the west
will begin to spread east sometime Tuesday night. This will have
a major impact on the low temperature forecast, as if those
clouds arrive earlier than currently anticipated, lows would end
up being several degrees warmer than currently forecast. If
later, then temperatures will be colder.
With the approach of that warm front on Wednesday, some showers
are possible for western zones late in the day, but it looks as
if any showers will hold off until Wednesday night. Model QPF
fields are light, so not expecting much rainfall.
Cold front moves through the Great Lakes and Ohio Valley late
in the week, and may begin to approach the western Appalachians
by Thursday. Some showers are possible with its passage, but
model QPF fields remain light as the bulk of the upper level
energy will pass north of the region based on latest model
guidance.
High pressure returns for the start of the weekend, and then
another frontal system may impact the area late in the weekend.
After highs generally in the 50s Tuesday and Wednesday, return
flow sets up to being unseasonable warmth to the region again
for the end of the work week with highs in the 60s and possibly
into the low 70s. More seasonal temperatures expected for the
weekend.
&&
.AVIATION /02Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Overnight...Ceilings vary from IFR to VFR, however a period of
prevailing MVFR/IFR ceilings is expected at most terminals.
Rain heavy at times will continue to track northward across the
region resulting in significant visibility restrictions at
times, however it will taper off to some showers from south to
north overnight for most terminals. KRDG and KABE should
continue with rain through the night. Winds shift from the
north and west-northwest and increase with gusts of 30-40 knots
mainly toward morning.
Monday...VFR conditions return in the morning as clouds clear from
south to north and showers end. West-northwest winds around 20 knots
with gusts to around 40 knots through the morning, then gradually
diminish during the afternoon.
OUTLOOK...
Monday night through Wednesday: VFR, winds generally around or
under 10 knots.
Wednesday night through Friday: Sub-VFR conditions in scattered
showers. Winds still expected to be near or under 10 knots.
&&
.MARINE...
Gale Warning remains in effect through Monday as an intense
storm moves across our area tonight then to our north through
Monday. Strong easterly winds across the northern waters will
ease for a time, then increasing west-northwest winds everywhere
occurs overnight and especially early Monday morning as strong
pressure rises occur along with some cold advection and deeper
mixing. We continue with the idea that gusts stay below storm
force later tonight and early Monday morning. Rain tapers off
overnight from south to north.
Outlook...
Monday night through Tuesday...SCA conditions expected on at
least the ocean waters due to gusty westerly flow and lingering
high season.
Tuesday night through Friday...Sub-SCA conditions expected.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 4 AM EDT Monday for PAZ054-055-061-062.
Wind Advisory from 6 AM to noon EDT Monday for PAZ106.
Flash Flood Watch until midnight EDT tonight for PAZ070-071-
104>106.
Wind Advisory from 2 AM to noon EDT Monday for PAZ054-055-
060>062-070-071-101>105.
NJ...Flash Flood Watch until 4 AM EDT Monday for NJZ001-007-008.
Wind Advisory from 6 AM to noon EDT Monday for NJZ001-007>010-
012>015-019-020-026-027.
Flash Flood Watch until midnight EDT tonight for NJZ009-010-
012>027.
Wind Advisory from 2 AM to noon EDT Monday for NJZ016>018-
021>025.
DE...Wind Advisory from 2 AM to noon EDT Monday for DEZ001>004.
MD...Wind Advisory from 2 AM to noon EDT Monday for MDZ008-012-015-
019-020.
MARINE...Gale Warning until 6 PM EDT Monday for ANZ430-431-450>455.
&&
Synopsis...MPS
Near Term...Gorse
Short Term...O'Hara
Long Term...MPS
Aviation...Gorse/MPS
Marine...Gorse/MPS/O'HaraHazardous weather outlook, Oct 29, 3:13 PM EDT, 6 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 313 PM EDT Sun Oct 29 2017 DEZ001>004-MDZ008-012-015-019-020-PAZ060-101>103-302200- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Berks-Western Chester-Eastern Chester- Western Montgomery- 313 PM EDT Sun Oct 29 2017 ...WIND ADVISORY IN EFFECT FROM 2 AM TO NOON EDT MONDAY... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ054-055-061-062-302200- Carbon-Monroe-Lehigh-Northampton- 313 PM EDT Sun Oct 29 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...WIND ADVISORY IN EFFECT FROM 2 AM TO NOON EDT MONDAY... This Hazardous Weather Outlook is for east central Pennsylvania and northeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ001-007-008-302200- Sussex-Warren-Morris- 313 PM EDT Sun Oct 29 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...WIND ADVISORY IN EFFECT FROM 6 AM TO NOON EDT MONDAY... This Hazardous Weather Outlook is for northern New Jersey. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ016>018-021>025-PAZ070-071-104-105-302200- Salem-Gloucester-Camden-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Delaware-Philadelphia- Eastern Montgomery-Upper Bucks- 313 PM EDT Sun Oct 29 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...WIND ADVISORY IN EFFECT FROM 2 AM TO NOON EDT MONDAY... This Hazardous Weather Outlook is for southern New Jersey and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ009-010-012>015-019-020-026-027-PAZ106-302200- Hunterdon-Somerset-Middlesex-Western Monmouth-Eastern Monmouth- Mercer-Northwestern Burlington-Ocean-Coastal Ocean- Southeastern Burlington-Lower Bucks- 313 PM EDT Sun Oct 29 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...WIND ADVISORY IN EFFECT FROM 6 AM TO NOON EDT MONDAY... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ450>455-302200- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 313 PM EDT Sun Oct 29 2017 ...GALE WARNING IN EFFECT UNTIL 6 PM EDT MONDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-302200- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 313 PM EDT Sun Oct 29 2017 ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 6 PM EDT MONDAY... This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MPS
In the hours before
Local storm report, Oct 29, 7:45 PM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
745 PM EDT SUN OCT 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HEAVY RAIN FREEHOLD 40.26N 74.28W
10/29/2017 M2.57 INCH MONMOUTH NJ COCORAHS
0727 PM HEAVY RAIN SEAFORD 38.65N 75.62W
10/29/2017 M2.01 INCH SUSSEX DE DEOS
0728 PM HEAVY RAIN LAUREL 38.55N 75.57W
10/29/2017 M2.10 INCH SUSSEX DE DEOS
0729 PM HEAVY RAIN STOCKLEY 38.64N 75.34W
10/29/2017 M2.22 INCH SUSSEX DE DEOS
0730 PM HEAVY RAIN HARBESON 38.72N 75.28W
10/29/2017 M2.23 INCH SUSSEX DE DEOS
0731 PM HEAVY RAIN REHOBOTH BEACH 38.72N 75.08W
10/29/2017 M2.04 INCH SUSSEX DE DEOS
0732 PM HEAVY RAIN BETHANY BEACH 38.54N 75.07W
10/29/2017 M2.28 INCH SUSSEX DE DEOS
0733 PM HEAVY RAIN HARVEY CEDARS 39.70N 74.14W
10/29/2017 M3.21 INCH OCEAN NJ NJWXNET
0734 PM HEAVY RAIN HOLMDEL 40.35N 74.18W
10/29/2017 M3.12 INCH MONMOUTH NJ NJWXNET
0734 PM HEAVY RAIN HOWELL TWP 40.19N 74.20W
10/29/2017 M2.87 INCH MONMOUTH NJ NJWXNET
0735 PM HEAVY RAIN WALL TWP 40.17N 74.08W
10/29/2017 M2.77 INCH MONMOUTH NJ NJWXNET
0735 PM HEAVY RAIN BERKELEY TWP 39.93N 74.27W
10/29/2017 M2.76 INCH OCEAN NJ NJWXNET
0736 PM HEAVY RAIN TOMS RIVER 39.95N 74.20W
10/29/2017 M2.74 INCH OCEAN NJ NJWXNET
0737 PM HEAVY RAIN POINT PLEASANT 40.08N 74.07W
10/29/2017 M2.66 INCH OCEAN NJ NJWXNET
0737 PM HEAVY RAIN MOORESTOWN 39.97N 74.94W
10/29/2017 M2.43 INCH BURLINGTON NJ NJWXNET
0738 PM HEAVY RAIN ATLANTIC CITY 39.38N 74.45W
10/29/2017 M2.39 INCH ATLANTIC NJ NJWXNET
0740 PM HEAVY RAIN RANDOLPH TWP 40.85N 74.57W
10/29/2017 M2.50 INCH MORRIS NJ COCORAHS
0742 PM HEAVY RAIN LAKEWOOD 40.10N 74.22W
10/29/2017 M3.05 INCH OCEAN NJ MESONET
0742 PM HEAVY RAIN OCEANVILLE 39.47N 74.46W
10/29/2017 M2.49 INCH ATLANTIC NJ MESONET
0743 PM HEAVY RAIN MORRIS PLAINS 40.84N 74.48W
10/29/2017 M2.36 INCH MORRIS NJ MESONET
&&
EVENT NUMBER PHI1701673 PHI1701674 PHI1701675 PHI1701676 PHI1701677
PHI1701678 PHI1701679 PHI1701680 PHI1701681 PHI1701682 PHI1701683
PHI1701684 PHI1701685 PHI1701686 PHI1701687 PHI1701688 PHI1701689
PHI1701690 PHI1701691 PHI1701692
IOVINOLocal storm report, Oct 29, 8:24 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
824 PM EDT SUN OCT 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HEAVY RAIN MOUNT HOLLY WFO 40.01N 74.82W
10/29/2017 M2.43 INCH BURLINGTON NJ NWS OFFICE
&&
EVENT NUMBER PHI1701693
IOVINOLocal storm report, Oct 29, 8:37 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
837 PM EDT SUN OCT 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HEAVY RAIN NORTH BEACH HAVEN 39.60N 74.21W
10/29/2017 M2.60 INCH OCEAN NJ SOCIAL MEDIA
&&
EVENT NUMBER PHI1701694
IOVINOLocal storm report, Oct 29, 8:39 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
839 PM EDT SUN OCT 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HEAVY RAIN WARETOWN 39.79N 74.19W
10/29/2017 M4.50 INCH OCEAN NJ SOCIAL MEDIA
&&
EVENT NUMBER PHI1701695
IOVINOLocal storm report, Oct 29, 9:50 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
950 PM EDT SUN OCT 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HEAVY RAIN MOUNT HOLLY WFO 40.01N 74.82W
10/29/2017 M2.43 INCH BURLINGTON NJ NWS OFFICE
0800 PM HEAVY RAIN NORTH BEACH HAVEN 39.60N 74.21W
10/29/2017 M2.60 INCH OCEAN NJ SOCIAL MEDIA
0800 PM HEAVY RAIN WARETOWN 39.79N 74.19W
10/29/2017 M4.50 INCH OCEAN NJ SOCIAL MEDIA
0925 PM HEAVY RAIN STOCKLEY 38.64N 75.34W
10/29/2017 M2.64 INCH SUSSEX DE DEOS
0926 PM HEAVY RAIN HARBESON 38.72N 75.28W
10/29/2017 M2.75 INCH SUSSEX DE DEOS
0926 PM HEAVY RAIN REHOBOTH BEACH 38.72N 75.08W
10/29/2017 M2.73 INCH SUSSEX DE DEOS
0927 PM HEAVY RAIN BETHANY BEACH 38.54N 75.07W
10/29/2017 M2.65 INCH SUSSEX DE DEOS
0928 PM HEAVY RAIN BERKELEY TWP 39.93N 74.27W
10/29/2017 M4.25 INCH OCEAN NJ NJWXNET
0928 PM HEAVY RAIN HOLMDEL 40.35N 74.18W
10/29/2017 M4.15 INCH MONMOUTH NJ NJWXNET
0929 PM HEAVY RAIN HOWELL TWP 40.19N 74.20W
10/29/2017 M4.13 INCH MONMOUTH NJ NJWXNET
0929 PM HEAVY RAIN TOMS RIVER 39.95N 74.20W
10/29/2017 M3.84 INCH OCEAN NJ NJWXNET
0929 PM HEAVY RAIN PARSIPPANY 40.86N 74.43W
10/29/2017 M3.54 INCH MORRIS NJ NJWXNET
0930 PM HEAVY RAIN WALL TWP 40.17N 74.08W
10/29/2017 M3.46 INCH MONMOUTH NJ NJWXNET
0930 PM HEAVY RAIN HARVEY CEDARS 39.70N 74.14W
10/29/2017 M3.42 INCH OCEAN NJ NJWXNET
0931 PM HEAVY RAIN POINT PLEASANT 40.08N 74.07W
10/29/2017 M3.32 INCH OCEAN NJ NJWXNET
0931 PM HEAVY RAIN MOORESTOWN 39.97N 74.94W
10/29/2017 M2.93 INCH BURLINGTON NJ NJWXNET
0933 PM HEAVY RAIN ATLANTIC CITY 39.38N 74.45W
10/29/2017 M2.78 INCH ATLANTIC NJ NJWXNET
0933 PM HEAVY RAIN SEA GIRT 40.13N 74.03W
10/29/2017 M2.78 INCH MONMOUTH NJ NJWXNET
0934 PM HEAVY RAIN SEASIDE HEIGHTS 39.94N 74.08W
10/29/2017 M2.77 INCH OCEAN NJ NJWXNET
0935 PM HEAVY RAIN OCEANPORT 40.31N 74.02W
10/29/2017 M2.74 INCH MONMOUTH NJ NJWXNET
0935 PM HEAVY RAIN RED LION 39.89N 74.74W
10/29/2017 M2.55 INCH BURLINGTON NJ NJWXNET
0936 PM HEAVY RAIN VINELAND 39.46N 75.00W
10/29/2017 M2.53 INCH CUMBERLAND NJ NJWXNET
0938 PM HEAVY RAIN LAKEWOOD 40.10N 74.22W
10/29/2017 M4.01 INCH OCEAN NJ MESONET
0938 PM HEAVY RAIN JACKSON TWP 40.12N 74.35W
10/29/2017 M3.43 INCH OCEAN NJ MESONET
0939 PM HEAVY RAIN MORRIS PLAINS 40.84N 74.48W
10/29/2017 M3.08 INCH MORRIS NJ MESONET
0939 PM HEAVY RAIN CHATSWORTH 39.82N 74.53W
10/29/2017 M3.01 INCH BURLINGTON NJ MESONET
0940 PM HEAVY RAIN OCEANVILLE 39.47N 74.46W
10/29/2017 M2.95 INCH ATLANTIC NJ MESONET
0940 PM HEAVY RAIN WEST WHARTON 40.91N 74.60W
10/29/2017 M2.80 INCH MORRIS NJ MESONET
0941 PM HEAVY RAIN MANASQUAN 40.11N 74.04W
10/29/2017 M2.71 INCH MONMOUTH NJ MESONET
0941 PM HEAVY RAIN MEDFORD 39.90N 74.82W
10/29/2017 M2.65 INCH BURLINGTON NJ MESONET
0942 PM HEAVY RAIN BARNEGAT LIGHT 39.76N 74.10W
10/29/2017 M2.65 INCH OCEAN NJ MESONET
0943 PM HEAVY RAIN NESHANIC 40.50N 74.72W
10/29/2017 M2.64 INCH SOMERSET NJ MESONET
0943 PM HEAVY RAIN OLD BRIDGE 40.41N 74.37W
10/29/2017 M2.56 INCH MIDDLESEX NJ MESONET
0944 PM HEAVY RAIN FOLSOM 39.59N 74.85W
10/29/2017 M2.54 INCH ATLANTIC NJ MESONET
0944 PM HEAVY RAIN POMPTON PLAINS 40.97N 74.30W
10/29/2017 M2.53 INCH MORRIS NJ MESONET
0945 PM HEAVY RAIN EWINGVILLE 40.28N 74.78W
10/29/2017 M2.52 INCH MERCER NJ MESONET
0948 PM HEAVY RAIN SOUTH JERSEY AIRPORT 39.94N 74.84W
10/29/2017 M2.86 INCH BURLINGTON NJ ASOS
0949 PM HEAVY RAIN OCEAN COUNTY AIRPORT 39.93N 74.30W
10/29/2017 M2.86 INCH OCEAN NJ ASOS
0949 PM HEAVY RAIN MONMOUTH EXEC AIRPORT 40.19N 74.12W
10/29/2017 M3.54 INCH MONMOUTH NJ ASOS
&&
EVENT NUMBER PHI1701693 PHI1701694 PHI1701695 PHI1701696 PHI1701697
PHI1701698 PHI1701699 PHI1701700 PHI1701701 PHI1701702 PHI1701703
PHI1701704 PHI1701705 PHI1701706 PHI1701707 PHI1701708 PHI1701709
PHI1701710 PHI1701711 PHI1701712 PHI1701713 PHI1701714 PHI1701715
PHI1701716 PHI1701717 PHI1701718 PHI1701719 PHI1701720 PHI1701721
PHI1701722 PHI1701723 PHI1701724 PHI1701725 PHI1701726 PHI1701727
PHI1701728 PHI1701729 PHI1701730 PHI1701731
IOVINOLocal storm report, Oct 29, 9:59 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
959 PM EDT SUN OCT 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLOOD OCEAN CITY 39.27N 74.60W
10/29/2017 CAPE MAY NJ TRAINED SPOTTER
STREET FLOODING IN LOW LYING AREAS ALONG THE BAY FRONT
INCLUDING HAVEN AVE. TRAVEL WAS RESTRICTED TO HIGH
CLEARANCE VEHICLES.
&&
EVENT NUMBER PHI1701732
JRKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 8:11 PM EDT | Areal Flood Warning | PHI | Chester, Delaware | 6 hr |
| Oct 29, 8:30 PM EDT | Areal Flood Advisory | PHI | Carbon, Lehigh, Monroe, Northampton | 6 hr |
| Oct 30, 5:30 AM EDT | Coastal Flood Advisory | PHI | Middlesex, Monmouth | 114 min |
| Oct 30, 9:33 AM EDT | Small Craft Advisory | PHI | 32 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2017Areal Flood Warnings in New Jersey, 2017Every areal flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.